# SDR DLM90080204

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV THE RT VERTICAL-TO-HORIZONTAL STABILIZER INBOARD AND OUTBOARD HINGE PLATES WERE FOUND WITH CORROSION IN THE BORES.  A REPAIR WAS MADE AND APPROVED VIA FAA FORM 8100-9.
